# SDR ASOA2013122709706

- Difficulty date: December 11, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,025 hours, 31,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB FORWARD FACE IS CRACKED AT BL 0 APPROX 8 INCHES BELOW WL 120.43.   COMPLIED WITH ECTC REO 601R-53-61-1274 AND MET ALL REQUIREMENTS OF REO 601R-53-61-1285 REV D. MAJOR REPAIR.
